Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: Asymptotic equivalence of exponentially dichotomic systems

Research Title

Asymptotic equivalence of exponentially dichotomic systems

Authors

A.M. Ateiwi, I.V. Komashynska

Journal

Global Journal of Pure and Applied Mathematics

Volume & Page Numbers

Vol. 8, No.2, pp. 241-250

Publisher

Research India Publications (India)

Year

2012

Attachments

1.docx    
Content Type: Announcement
Created at 2/11/2014 10:52 AM by Iryna Komashynska
Last modified at 10/8/2014 1:53 PM by SRDO Admin